# SDR VJ970128

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 0331881002
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-VPS, FLT 147, LEFT MAIN LANDING GEAR 'GREEN' LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GROUND CHECKED NORMAL WITH GEAR HANDLE DOWN AND GEAR PINNED.  TROUBLE SHOT SYSTEM PER WD32-61-00 AND REPLACED LEFT MLG DOWN GREEN LIGHT ASSEMBLY.  ALL SWITCHES AND RELAYS WORKED PROPERLY.  OPS CHECKED GOOD PER MM 33-60.  (M)
